# SDR SWI2024F00276

- Difficulty date: February 15, 2024
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 45,098 hours, 38,390 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH CUURENT REVISION OF EA RJ3292-52 REPLACEMENT OF PASSENGER DOOR PIANO HINGE OPTION D3   (C-CHECK RO 4/3/2024)   REMOVED DOOR HINGE, PERFORMED CUTTING TO CENTER HINGE AND TRIMMED TO FIT 2 EA. FWD AND AFT HINGE SECTIONS. BACK-DRILLED 4 EA HOLES IN NEW HINGE SECTIONS, APPLIED FINISH, AND LIQUID SHIMMED PER ALTITUDE AEROSPACE DOCUMENT # II-AA601R-008 REV A DATE 23/08/2019INSTALLED 1 EA FWD SECTION, 1 EA CENTER SECTION, AND 1 EA AFT HINGE SECTION PER ALTITUDE AEROSPACE DOCUMENT # II-AA601R-008 REV A DATE 23/08/2019. COMPLIED WITH EA RJ3292-52 REV -B, DATED 3/28/2024. SEE CONTINUE CARD FOR DETAILS OF WORK.COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY(CL600-2B19) STRUCTURAL MAJOR REPAIRCOMPLIED WITH SKYWEST FORM M-337
